# SDR SIMA20201013002

- Difficulty date: October 13, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 38,904 hours, 33,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FOUND THE AFT FLASHLIGHT BRACKET TO BE BROKEN.  C/A: R & R AFT FLASHLIGHT ASSEMBLY, IAW EMB-145 M/M 33-50-16.  OPERATIONS CHECK GOOD.
